# SDR SWAA2022032974890

- Difficulty date: September 15, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; R/H ZEE ANGLE; STA 500A - 500B; RBL 24; WL 155; HAS CORROSION. / WORK ACCOMPLISHED ON NON-ROUTINE 39947-1400-0026 'Y108178' (REPLACED ANGLE) P/N 143A7501-84
